# SDR UALA2012072504032

- Difficulty date: July 24, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 64,295 hours, 22,629 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: 96
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG PRI CONT STATUS.  MESSAGE PROG TEXT:  - ITEM ROLLED FORWARD.  SAMC TEXT: RTBL PER TOMC-SHUT DOWN L ENG, EPCS HITTING (P) FCU-EEC AND (P) 350-20, NO GO PER MEL 7321E.  L ENG FCU JUST REPLACED (PTT SEQ.2952005-23 SEA).  REPLACED FUEL CONTROL REF MM.
